# SDR MWEA070157

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 44,072 hours, 45,661 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SM 2673 SOILD FASTENERS NEED TO BE INSTALLED PER ETA 0602B STEP 1 BETWEEN CENTER & FIRST OFFICER`S WINDOW AT THE NEXT HEAVY CHECK.  INSTALLED FASTENERS.
